# SDR SROM200500015

- Difficulty date: September 26, 2005
- Submitted: September 30, 2005
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 35,823 hours, 34,769 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 69355004
- Part serial: DA508
- Condition: Bypassing
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF FROM ANC, GEAR WAS SELECTED UP, LT MAIN WOULD NOT INDICATE UP AND LOCKED.  AIRCRAFT RETURNED FOR AN UNEVENTFUL LANDING. DETERMINED LT UPLOCK ACTUATOR WAS BYPASSING FLUID. REPLACED UPLOCK ACTUATOR. SUBSEQUENT GEAR SWING AND FLIGHT CHECK WERE SATISFACTORY.
